# SDR WX0A2013102500035

- Difficulty date: October 24, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N420NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49424
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR, SIDEWALL EMERGENCY LIGHT INOPERATIVE.  R & R EMERGENCY LIGHT BATTERY PACK IAW AMM 33-53-00.  SYS OPS NORMAL.
